# SDR CALA2019101101732

- Difficulty date: October 9, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 58,371 hours, 25,250 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 4500001B
- Condition: Odor
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTS OZONE BURNING SMELL THROUGHOUT AIRCRAFT WITH BLEEDS ON. CREW SHUTDOWN ENG 1 BLEED AND SMELL DISSIPATED. SMELL RETURNED WITH APU BLEED ON. ACCOMPLISHED HIGH POWER RUN ON #1 ENGINE WITH ENGINE BLEEDS ON, NO DETECTION OF SMOKE ODOR OR FUMES IN THE CABIN OR FLIGHT DECK. SHUT ENGINES DOWN AND TURNED APU BLEED ON. THERE WAS A HEAVY ODOR OF OIL FUMES IN THE CABIN AND FLIGHT DECK. FIRE DEPT REPORTED THAT THERE WAS SMOKE COMING OUT OF THE TAIL PIPE WITH APU RUNNING. FOLLOWED GUIDELINES OF TSM CAUSE OF CABIN ODORS OR SMOKE IAW TSM 05-50-00-810-831-A. REMOVED AND REPLACED RECIRC FILTERS REF AMM 21-21-41 AND APPLIED MEL 4910B.  APU INOP DUE TO ODOR IN THE CABIN. . ACCOMPLISHED FIREWALL INSPECTION PER GMM. NO DEFECTS NOTED. REMOVED AND REPLACED
